# SDR 2007FA0000713

- Difficulty date: July 31, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N7714Q
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0214
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE A FUEL STAIN WAS NOTICED BETWEEN THE SECOND AND THIRD COOLING FIN AFT OF THE FUEL INJECTOR ON THE NR 6 CYLINDER OF THE RT ENGINE.  THIS CONDITION PROMPTED A CLOSER INSPECTION OF THE ENGINE RESULTING IN THE DISCOVERY OF SIMILAR STAINING ON THE NR 1 AND NR 5 CYLINDERS.  EACH CYLINDER WAS INDIVIDUALLY PRESSURIZED AND LEAK CHECKED WITH A SOAPY WATER SOLUTION, NR 6 CYLINDER PRODUCED LARGE BUBBLES.  THE CYLINDERS ARE ECI CASTING NR AEC65385 AND THERE WAS (A) STAMPED ON THE ROCKER BOX FLANGE WHICH REQUIRES NO FURTHER ACTION IAW AD 04-08-10.  BY THE PILOTS STATEMENT THEY BELIEVE THERE IS APPROX. 1000 HOURS ON THESE CYLINDERS.  RECOMMEND THAT A GOOD VISUAL INSPECTION BE PERFORMED AT 10
